Skip to Main content Skip to Navigation
Journal articles

Numerical solution of field problems by nonconforming Taylor discretization

Abstract : An algorithm for the numerical solution of field problems is presented. The method is based on expanding the unknown function in a Taylor series about some nodal points so that the coefficients of the series for the various nodes are considered as unknowns. Discrepancy between the values resulting from Taylor expansions about distinct nodes is allowed if it is on the same order of magnitude as the estimated error resulting from the discretization. This enables considerable savings in computation effort in addition to the advantage of specifying the accuracy of the obtained solution. Geometrical flexibility, which enables handling complex boundaries for a large variety of field problems, is another advantage of the proposed scheme. The algorithm is applied to nonlinear steady-state heat-conduction. A test case is treated numerically, and for the evaluation of the scheme the results are compared with the analytical solution.
Document type :
Journal articles
Complete list of metadata

Cited literature [1 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01065010
Contributor : Christian Cardillo <>
Submitted on : Wednesday, September 17, 2014 - 4:14:21 PM
Last modification on : Monday, July 22, 2019 - 11:46:01 AM
Long-term archiving on: : Thursday, December 18, 2014 - 11:40:49 AM

File

Numerical_solution_of_field_pr...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01065010, version 1

Citation

Eytan Kochavi, Reuven Segev, Yosef Yomdin. Numerical solution of field problems by nonconforming Taylor discretization. Applied Mathematical Modelling, Elsevier, 1991, 15 (3), pp.152-157. ⟨hal-01065010⟩

Share

Metrics

Record views

154

Files downloads

324